# SDR ABXA20170720083

- Difficulty date: July 20, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T3200
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HORIZONTAL STABILIZER UPPER SKIN AT RIGHT HSS 52.5 BETWEEN RIBS 4 & 5. THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
